OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) s. >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4425

Title: On commutative sums of generators
Authors: Thieme, Horst R.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: H. R. Thieme, "On commutative sums of generators", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 421-451.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Abstract: The theorem by Da Prato and Grisvard on resolvent commutative sums of linear m-dissipatine operators is recast and extended in the framework of integrated semigroups.
URI: http://hdl.handle.net/10077/4425
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:

File Description SizeFormat
ThiemeRendMat28s.pdf306.37 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.